# SDR UHLA2009080400054

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 10,149 hours, 5,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT ATTENDANT TESTED EMERGENCY LIGHTS, LIGHTS WOULD NOT TURN OFF.  RECEIVED EMER LT BATT FAULT ON EICAS.  UPON MAINTENANCE ARRIVAL TO AIRCRAFT, FOUND EMERGENCY LIGHTS IN CHARGING CYCLE.  FAULTS CLEARED AND SYSTEM CHECKED NORMAL IAW EMB 170 MM 33-50-00.
